# SDR DALA2023101908609

- Difficulty date: October 18, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 12,532 hours, 1,479 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 ENTRY DOOR HARD TO OPEN OR CLOSE. LOCATIONS 2L. CORRECTIVE ACTION: OPERATED L2 ENTRY DOOR. OPERATED NORMALLY FROM INSIDE AND OUTSIDE WITH NO ISSUE. (0023513)
